# SDR C2XA10TY076

- Difficulty date: April 28, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 15,795 hours, 8,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE FWD F/A SEAT INOP.  REMOVED AND REPLACED NR 1 E/L INVERTER IAW EMB 145 AMM 33-50-11, OPS CHECK GOOD.
